MAUDE Adverse Event Report: TELEFLEX MEDICAL DOUBLE LUMEN BRONC. TUBE SET CARINA H.; TUBE, BRONCHIAL (W/WO CONNECT

TELEFLEX MEDICAL DOUBLE LUMEN BRONC. TUBE SET CARINA H.; TUBE, BRONCHIAL (W/WO CONNECT
Model Number IPN047059
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 05/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a thoracic surgery, the bronchial cuff deflated, even after re-inflating the cuff.The cuff had been pretested prior to a successful intubation for a thoracic surgery.After the deflation was discovered during surgery, continuous monitoring of the cuff pressure was performed and regular re-inflation was performed to maintain pressure of the cuff.As a result, "there was poor ventilation of the patient during the procedure due to the lack of sealing of the cuff".Additional information received states that the "patient faced occasional and recurrent desaturations related to ventilatory difficulties.However, no other major clinical consequence for the patient".There was no information provided on the oxygen saturation percentages that the patient experienced.The current status of the patient is reported as "post-operative follow up without anything special for the current condition".
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing was performed as the complaint sample was returned to the manufacturing facility in an open pouch for investigation.Bronchial tube was inflated using a calibrated endotest obtained in the investigation lab for both clear and blue cuff.Both clear and blue cuff were able to be inflate as per normal and product able to maintain its pressure, no indication of leakage observed.Tracheal clear cuff was able to maintain its pressure at 25 mbar, bronchial blue cuff was able to maintain its pressure at 25 mbar.A device history record review was performed, and no relevant findings were identified.Based on the investigation, the defect mode of cuff leakage was not confirmed.Based on inflation test, no abnormality was found as product was able to be inflated as per normal.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
DOUBLE LUMEN BRONC. TUBE SET CARINA H.
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECT
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key17293824
Report Number8040412-2023-00270
Device Sequence Number4109534
Product Code BTS
UDI-Device Identifier14026704344298
UDI-Public14026704344298
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K951091
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN047059
Device Catalogue Number116101-000410
Device Lot NumberKME22H3044
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer09/12/2023
Initial Report FDA Received Date07/10/2023
Supplement Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown